MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 5/14MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 5/14MM; KNEE TIBIAL INSERT
Catalog Number 02.09.0514H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-dec-2023: lot 1900733: (b)(4) items manufactured and released on 30-apr-2019.Expiration date: 2024-04-14.No anomalies found related to the problem.To date, 24 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 2 months after medacta primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.Primary surgery was with competitor components.During revision of the competitor's implants, medacta hinge components were implanted.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 5/14MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18502390
Report Number3005180920-2023-01103
Device Sequence Number18179283
Product Code KRO
UDI-Device Identifier07630030825279
UDI-Public07630030825279
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2024
Device Catalogue Number02.09.0514H
Device Lot Number1900733
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale